RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Gusev Nikolay Anatolievich

Total publications: 13 (13)
in MathSciNet: 3 (3)
in zbMATH: 3 (3)
in Web of Science: 5 (5)
in Scopus: 4 (4)
Cited articles: 5
Citations in Math-Net.Ru: 7
Citations in MathSciNet (by Sep 2017): 3
Citations in Web of Science: 7
Citations in Scopus: 7
Presentations: 15

Number of views:
This page:990
Abstract pages:643
Full texts:88
References:175
Gusev Nikolay Anatolievich
Candidate of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person30686
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:gusev.n-a
http://www.ams.org/mathscinet/search/author.html?return=viewitems&mrauthid=891625
http://www.researcherid.com/rid/I-4464-2016
http://www.scopus.com/authid/detail.url?authorId=35100277600
https://www.researchgate.net/profile/Nikolay_Gusev
http://arxiv.org/a/gusev_n_1

Full list of scientific publications:
| by years | by types | by times cited | scientific publications | common list |



   2018
1. N. A. Gusev, Complex analysis, mathematical physics, and applications, Collected papers, Tr. Mat. Inst. Steklova, 301, MAIK Nauka/Interperiodica, Moscow, 2018 (to appear)  mathnet

   2017
2. Gianluca Crippa, Nikolay Gusev, Stefano Spirito, Emil Wiedemann, “Failure of the chain rule for the divergence of bounded vector fields”, Ann. Sc. Norm. Super. Pisa, Cl. Sci. (5), 17:1 (2017), 1–18 , arXiv: 1412.2476  mathnet  crossref  isi

   2016
3. Stefano Bianchini, Paolo Bonicatto, Nikolay A. Gusev, “Renormalization for autonomous nearly incompressible BV vector fields in two dimensions”, SIAM J. Math. Anal., 48:1 (2016), 1–33 , arXiv: 1412.6387  mathnet  crossref  mathscinet  zmath  isi  elib  scopus (cited: 1)
4. S. Bianchini, N. A. Gusev, “Steady nearly incompressible vector fields in two-dimension: chain rule and renormalization”, Arch. Rat. Mech. Anal., 222:2 (2016), 451–505 , arXiv: 1408.2932  mathnet  crossref  mathscinet (cited: 2)  zmath  isi (cited: 1)  elib  scopus (cited: 1)

   2015
5. Gianluca Crippa, Nikolay Gusev, Stefano Spirito, Emil Wiedemann, “Non-uniqueness and prescribed energy for the continuity equation”, Communications in Mathematical Sciences, 13:7 (2015), 1937–1947 , arXiv: 1412.2478  crossref  isi (cited: 2)  scopus (cited: 1)
6. Gianluca Crippa, Nikolay Gusev, Stefano Spirito, Emil Wiedemann, “Failure of the chain rule for the divergence of bounded vector fields”, Annali della Scuola Normale Superiore di Pisa, Classe di Scienze, 2015 (to appear) , arXiv: 1412.2476

   2012
7. N. A. Gusev, “Asymptotic Properties of Linearized Equations of Low Compressible Fluid Motion”, Journal of Mathematical Fluid Mechanics, 14:3 (2012), 591-618 , arXiv: 1012.4778  crossref

   2011
8. N. A. Gusev, “Slabaya i silnaya skhodimost reshenii linearizovannykh uravnenii slaboszhimaemoi zhidkosti”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 1(22) (2011), 47–52  mathnet (cited: 2)  mathnet (cited: 2)  crossref  rsci
9. N. A. Gusev, “Asimptoticheskie svoistva reshenii linearizovannykh uravnenii dvizheniya slabo szhimaemoi sredy”, Trudy MFTI, 3:1 (2011), 57–60 (pdf)

   2010
10. N. A. Gusev, “O zavisimosti gradienta resheniya zadachi Neimana dlya uravneniya Laplasa ot parametra”, Trudy MFTI, 2:2 (2010), 67–69 (pdf)
11. E. G. Shifrin, N. A. Gusev, “Uravneniya filtratsii i zakon Darsi”, Doklady Akademii nauk, 435:5 (2010), 619–623

   2009
12. I. V. Volovich, O. V. Groshev, N. A. Gusev, E. A. Kuryanovich, “On Solutions to the Wave Equation on a Non-globally Hyperbolic Manifold”, Proc. Steklov Inst. Math., 265 (2009), 262–275  mathnet  mathnet  crossref  mathscinet  zmath  isi (cited: 2)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 2)

   2008
13. N. A. Gusev, “O resheniyakh uravneniĭ tipa Oberbeka Bussineska dlya slabo szhimaemykh sred”, Vestnik SamGU, Estestvennonauchnaya seriya, 8:1, 67 (2008), 369–380

Presentations in Math-Net.Ru
1. Принцип суперпозиции для неотрицательных решений уравнения неразрывности в ограниченной области. Лекция 2
N. A. Gusev

June 15, 2017 13:30
2. Принцип суперпозиции для неотрицательных решений уравнения неразрывности в ограниченной области. Лекция 1
N. A. Gusev

April 27, 2017 13:30
3. О принципе суперпозиции для мерозначных решений уравнения неразрывности. Лекция 4
N. A. Gusev

December 15, 2016 13:30
4. О принципе суперпозиции для мерозначных решений уравнения неразрывности. Лекция 3
N. A. Gusev

December 8, 2016 13:30
5. О принципе суперпозиции для мерозначных решений уравнения неразрывности. Лекция 2
N. A. Gusev

December 1, 2016 13:30
6. О принципе суперпозиции для мерозначных решений уравнения неразрывности. Лекция 1
N. A. Gusev

November 17, 2016 13:30
7. On the one-dimensional continuity equation with a nearly incompressible vector field
Nikolay Gusev
New Trends in Mathematical and Theoretical Physics
October 6, 2016 15:30   
8. On the continuity equation with non-Lipschitz vector field.
N. A. Gusev
Seminar on Theory of Functions of Several Real Variables and Its Applications to Problems of Mathematical Physics
May 11, 2016 16:00   
9. О регулярности слабых решений уравнения неразрывности с нелипшицевым векторным полем (продолжение)
N. A. Gusev
Seminar of the Department of Mathematical Physics, Steklov Mathematical Institute of RAS
April 7, 2016 11:00
10. О регулярности слабых решений уравнения неразрывности с нелипшицевым векторным полем
N. A. Gusev
Seminar of the Department of Mathematical Physics, Steklov Mathematical Institute of RAS
March 31, 2016 11:00
11. О ренормализационном свойстве квазинесжимаемых векторных полей на плоскости
N. A. Gusev
Seminar of the Department of Mathematical Physics, Steklov Mathematical Institute of RAS
June 25, 2015 11:00
12. Исследование корректности и асимптотических свойств некоторых задач математической физики
N. A. Gusev
Seminar of the Department of Mathematical Physics, Steklov Mathematical Institute of RAS
May 12, 2011 11:00
13. Асимптотические свойства решений линеаризованных уравнений движения слабо сжимаемой среды
N. A. Gusev
Seminar on Theory of Functions of Several Real Variables and Its Applications to Problems of Mathematical Physics
May 11, 2011 16:00
14. Асимптотические свойства решений линеаризованных уравнений слабо сжимаемой жидкости
N. A. Gusev
Seminar of the Department of Mathematical Physics, Steklov Mathematical Institute of RAS
November 11, 2010 11:00
15. О задаче Коши для волнового уравнения на не глобально гиперболическом многообразии
I. V. Volovich, O. V. Groshev, N. A. Gusev, T. Ishiwatari, È. A. Kuryanovich
Seminar of the Department of Mathematical Physics, Steklov Mathematical Institute of RAS
March 5, 2009 11:00

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018